# SDR AALA201908209020

- Difficulty date: August 16, 2019
- Submitted: August 20, 2019
- Operation: Air carrier
- Aircraft: N723AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33125
- Aircraft time: 26,717 hours, 2,996 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Part serial: 105662
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: EMER PWR SUPPLY M33094 ON DOOR R1 FAILED TEST. REMOVED AND REPLACED R1 PWR SUPPLY M33094 AND PERFORMED TEST IAW AMM 33-51-06-960-803.
